Uniform difference method for singularly perturbed Volterra integro-differential equations


AMIRALIYEV G. M. , Sevgin S.

APPLIED MATHEMATICS AND COMPUTATION, vol.179, no.2, pp.731-741, 2006 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 179 Issue: 2
  • Publication Date: 2006
  • Doi Number: 10.1016/j.amc.2005.11.155
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.731-741
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

Singularly perturbed Volterra integro-differential equations is considered. An exponentially fitted difference scheme is constructed in a uniform mesh which gives first order uniform convergence in the discrete maximum norm. Numerical experiments support the theoretical results.

Singularly perturbed Volterra integro-differential equations is considered. An exponentially fitted difference scheme is constructed in a uniform mesh which gives first order uniform convergence in the discrete maximum norm. Numerical experiments support the theoretical results. (c) 2006 Elsevier Inc. All rights reserved.